# SDR MASA2012033034633

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,367 hours, 14,369 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: AV67024100026
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE RT ELEVATOR UPPER SKIN T/E BETWEEN RIB 15 AND RIB 16, INCORPORATING BOMBARDIER REO 690-55-21-044 REV --, DATED 03-26-2012.
